Works matching DE "HOMOMORPHISMS"
Results: 3265
Quality spaces: Mental and physical.
- Published in:
- Philosophical Psychology, 2017, v. 30, n. 5, p. 525, doi. 10.1080/09515089.2017.1295303
- By:
- Publication type:
- Article
APPROXIMATE 3-LIE HOMOMORPHISMS ON LIE ALGEBRA SYSTEMS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 5, p. -1, doi. 10.1142/S021953051350022X
- By:
- Publication type:
- Article
Dirac Induction for Loop Groups.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 89, doi. 10.1007/s11005-010-0453-x
- By:
- Publication type:
- Article
On the Idempotents of Hecke Algebras.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 1, p. 79, doi. 10.1007/s11005-008-0254-7
- By:
- Publication type:
- Article
Higher Order Macdonald Operators with Stability Properties and Their Applications.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 2, p. 169, doi. 10.1007/s11005-006-0085-3
- By:
- Publication type:
- Article
Approximate Homomorphisms of Ternary Semigroups.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 1, p. 1, doi. 10.1007/s11005-005-0042-6
- By:
- Publication type:
- Article
A New Cohomology Theory Associated to Deformations of Lie Algebra Morphisms.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 97, doi. 10.1007/s11005-004-4289-0
- By:
- Publication type:
- Article
On centralizers of standard operator algebras and semisimple H*-algebras.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 217, doi. 10.1007/s10474-006-0017-9
- By:
- Publication type:
- Article
Primitive involution rings.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 4, p. 357, doi. 10.1007/s10474-005-0253-4
- By:
- Publication type:
- Article
Topological measures, image transformations and self-similar sets.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 65, doi. 10.1007/s10474-005-0235-6
- By:
- Publication type:
- Article
ON THE STRUCTURE OF POSITIVE HOMOMORPHISMS ON ALGEBRAS OF REAL-VALUED CONTINUOUS FUNCTIONS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 1/2, p. 141, doi. 10.1023/B:AMHU.0000023212.91183.38
- By:
- Publication type:
- Article
On Lie ideals with derivations as homomorphisms and anti-homomorphisms.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 79, doi. 10.1023/B:AMHU.0000003893.61349.98
- By:
- Publication type:
- Article
Square-free-preserving and primitive-preserving homomorphisms.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 113, doi. 10.1023/B:AMHU.0000003896.79824.c8
- By:
- Publication type:
- Article
20 Years of Negami’s Planar Cover Conjecture.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 525, doi. 10.1007/s00373-010-0934-9
- By:
- Publication type:
- Article
On the Density of Trigraph Homomorphisms.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 275, doi. 10.1007/s00373-007-0712-5
- By:
- Publication type:
- Article
Sparse H-Colourable Graphs of Bounded Maximum Degree.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 1, p. 65
- By:
- Publication type:
- Article
Sign changing solutions of semilinear elliptic problems in exterior domains.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 30, n. 3, p. 353, doi. 10.1007/s00526-007-0092-y
- By:
- Publication type:
- Article
A Design of Secure Communication Protocol Using RLWE-Based Homomorphic Encryption in IoT Convergence Cloud Environment.
- Published in:
- Wireless Personal Communications, 2019, v. 105, n. 2, p. 599, doi. 10.1007/s11277-018-6083-9
- By:
- Publication type:
- Article
Multilayer Partially Homomorphic Encryption Text Steganography (MLPHE-TS): A Zero Steganography Approach.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 2, p. 1563, doi. 10.1007/s11277-018-5868-1
- By:
- Publication type:
- Article
Malleability Resilient Concealed Data Aggregation in Wireless Sensor Networks.
- Published in:
- Wireless Personal Communications, 2016, v. 87, n. 3, p. 971, doi. 10.1007/s11277-015-2633-6
- By:
- Publication type:
- Article
Efficient Linear Homomorphic Encryption from LWE Over Rings.
- Published in:
- Wireless Personal Communications, 2014, v. 74, n. 2, p. 1005, doi. 10.1007/s11277-013-1335-1
- By:
- Publication type:
- Article
Homomorphisms and Involutions of Unramified Henselian Division Algebras.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 657, doi. 10.1007/s10958-015-2519-x
- By:
- Publication type:
- Article
On a Problem Related to Homomorphism Groups in the Theory of Abelian Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 602, doi. 10.1007/s10958-014-1741-2
- By:
- Publication type:
- Article
Local Abelian Torsion-Free Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 684, doi. 10.1007/s10958-014-1751-0
- By:
- Publication type:
- Article
Galois Correspondence Between Implicit Operations and Categories of Universal Algebras.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 851, doi. 10.1007/s10958-013-1623-z
- By:
- Publication type:
- Article
The length function and matrix algebras.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 5, p. 687, doi. 10.1007/s10958-013-1495-2
- By:
- Publication type:
- Article
Linear groups over general rings. I. Generalities.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 5, p. 490, doi. 10.1007/s10958-013-1146-7
- By:
- Publication type:
- Article
Endomorphism semigroups of some free products.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 146, doi. 10.1007/s10958-012-1057-z
- By:
- Publication type:
- Article
Every zero adequate ring is an exchange ring.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 153, doi. 10.1007/s10958-012-1058-y
- By:
- Publication type:
- Article
Functional representations of semirings.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 187, doi. 10.1007/s10958-012-1062-2
- By:
- Publication type:
- Article
On Jordan's theorem.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 713, doi. 10.1007/s10958-012-1020-z
- By:
- Publication type:
- Article
Quotient rings of graded associative rings. I.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 4, p. 531, doi. 10.1007/s10958-012-1005-y
- By:
- Publication type:
- Article
On Z-quotient mappings and homomorphisms of paratopological groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 6, p. 800, doi. 10.1007/s10958-012-0962-5
- By:
- Publication type:
- Article
On topological Brandt semigroups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 1, p. 1, doi. 10.1007/s10958-012-0847-7
- By:
- Publication type:
- Article
Homomorphisms close to regular and their applications.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 3, p. 275, doi. 10.1007/s10958-012-0813-4
- By:
- Publication type:
- Article
Isomorphisms of general linear groups over associative rings graded by an Abelian group.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 774, doi. 10.1007/s10958-011-0509-1
- By:
- Publication type:
- Article
Completely integrally closed modules and rings. II.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 937, doi. 10.1007/s10958-011-0521-5
- By:
- Publication type:
- Article
On the closure of the first Grigorchuk group.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 4, p. 371, doi. 10.1007/s10958-011-0255-4
- By:
- Publication type:
- Article
Group and Algorithmic Properties of Generalized Baumslag–Solitar Groups.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 3, p. 230, doi. 10.1007/s10469-022-09691-x
- By:
- Publication type:
- Article
Submaximal and Epimaximal Ӿ -Subgroups.
- Published in:
- Algebra & Logic, 2020, v. 58, n. 6, p. 475, doi. 10.1007/s10469-020-09567-y
- By:
- Publication type:
- Article
Characterization of Simple Symplectic Groups of Degree 4 over Locally Finite Fields in the Class of Periodic Groups.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 3, p. 201, doi. 10.1007/s10469-018-9493-6
- By:
- Publication type:
- Article
Projections of Finite Commutative Rings with Identity.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 3, p. 186, doi. 10.1007/s10469-018-9492-7
- By:
- Publication type:
- Article
Hyperidentities of Quasilinear Clones Containing Creative Functions.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 5, p. 386, doi. 10.1007/s10469-017-9460-7
- By:
- Publication type:
- Article
Solvability of Equations in Classes of Solvable Groups and Lie Algebras.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 3, p. 251, doi. 10.1007/s10469-017-9445-6
- By:
- Publication type:
- Article
The Class of Bounded Lattices Is Not Axiomatizable.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 4, p. 327, doi. 10.1007/s10469-016-9402-9
- By:
- Publication type:
- Article
On L. G. Kovàcs' Problem.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 4, p. 340, doi. 10.1007/s10469-016-9404-7
- By:
- Publication type:
- Article
Dominions in Solvable Groups.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 5, p. 370, doi. 10.1007/s10469-015-9358-1
- By:
- Publication type:
- Article
Representation of Free m-Products of m-Groups by Automorphisms of Linearly Ordered Sets.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 5, p. 380, doi. 10.1007/s10469-015-9359-0
- By:
- Publication type:
- Article
Rigid Metabelian Pro- p-Groups.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 2, p. 102, doi. 10.1007/s10469-014-9274-9
- By:
- Publication type:
- Article
Existentially Closed Subgroups of Free Nilpotent Groups.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 1, p. 29, doi. 10.1007/s10469-014-9269-6
- By:
- Publication type:
- Article